It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


My doctor has perscribed me with lexapro for my panic disorder/anxiety yesterday but ive been researching it on the net and supposidly it has DREADFULL side effects :( -weight gain is my biggest fear when i take these meds! im just wondering those of you who are on lexapro, have you gained much weight? can it be prevented by exercise/healthy diet or is it just unavoidable??
also is there any long term medication out there that doesnt cause weight gain?
im so worried about this side effect as i have just lost 1 stone and dont wanna pile it all on again!:confused::(

thanks a lot for youe help :) xox





All times are GMT -7. The time now is 05:34 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!